Weighted Variable Sobolev Spaces and Capacity

dc.contributor.authorAydın, İsmail
dc.date.accessioned2014-09-03T07:28:31Z
dc.date.available2014-09-03T07:28:31Z
dc.date.issued2012
dc.description.abstract[Abstract Not Available]
dc.identifier.citationAydın, İ., "Weighted Variable Sobolev Spaces and Capacity". Journal of Function Spaces and Applications, Volume 2012 (2012), Article ID 132690, 17 pages.
dc.identifier.doi10.1155/2012/132690
dc.identifier.issn2314-8896 (Print)
dc.identifier.issn2314-8888 (Online)
dc.identifier.scopus2-s2.0-84864916513
dc.identifier.urihttp://www.hindawi.com/journals/jfs/2012/132690/
dc.identifier.urihttps://hdl.handle.net/11486/515
dc.identifier.urihttps://doi.org/10.1155/2012/132690
dc.identifier.wosWOS:000298781700001
dc.institutionauthorAydın, İsmail
dc.language.isoen
dc.publisherJournal of Function Spaces and Applications
dc.relation.publicationcategoryMakale - Kategorisiz
dc.titleWeighted Variable Sobolev Spaces and Capacity
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Weighted Variable Sobolev Spaces and Capacity.pdf
Boyut:
1.88 MB
Biçim:
Adobe Portable Document Format
Açıklama:
Makale Dosyası
Lisans paketi
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
license.txt
Boyut:
1.71 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: